# SDR UALA2012060803173

- Difficulty date: June 7, 2012
- Submitted: July 13, 2012
- Operation: Air carrier
- Aircraft: N181UA
- Make and model: Boeing 747422
- Aircraft serial: 25278
- Aircraft time: 86,775 hours, 10,561 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Rt Overwing
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT OVERWING EMERGENCY LIGHT SECOND FROM TOP ONE LIGHT INOPERATIVE.  REPLACED LIGHT ASSY.
